• Happy New Year, and Wishing You A Productive 2021

Help...haven't pooped for days after swallowing anti-diarrhea drug

#1
I haven't felt an urge to visit the toilet since Saturday, yet I have been eating normally.
On that Saturday, I was to travel a long distance using a matatu. I woke up with a bout of diarrhea. Fearing an uncomfortable trip I passed by a chemist and was given some tablets to swallow to stop the loose stool. The drugs worked like magic as the diarrhea stopped. I'm now worried that I have gone for long without pooping. Only the occasional farts.
Docs in the house, help.
 

dr.n

Village Elder
#3
I haven't felt an urge to visit the toilet since Saturday, yet I have been eating normally.
On that Saturday, I was to travel a long distance using a matatu. I woke up with a bout of diarrhea. Fearing an uncomfortable trip I passed by a chemist and was given some tablets to swallow to stop the loose stool. The drugs worked like magic as the diarrhea stopped. I'm now worried that I have gone for long without pooping. Only the occasional farts.
Docs in the house, help.
This is why we say avoid OTC medications. Anyway loperamide takes 54 hours to shed off from the system. What you should be worried is the constipation that will come thereafter. Meanwhile take lots of water and fiber and get 5mg of bisacodyl tabs STAT to soften the stool.
 

Top